A continuous deformation algorithm on the product space of unit simplices

A.J.J. Talman, T.M. Doup

Research output: Contribution to journalArticleProfessional

221 Downloads (Pure)
Original languageEnglish
Pages (from-to)485-521
Number of pages37
JournalMathematics of Operations Research
Volume12
Issue number3
Publication statusPublished - 1987

Cite this

@article{0f7c777f9ae54218b3bd2383c79b5f28,
title = "A continuous deformation algorithm on the product space of unit simplices",
author = "A.J.J. Talman and T.M. Doup",
note = "Pagination: 37",
year = "1987",
language = "English",
volume = "12",
pages = "485--521",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "3",

}

A continuous deformation algorithm on the product space of unit simplices. / Talman, A.J.J.; Doup, T.M.

In: Mathematics of Operations Research, Vol. 12, No. 3, 1987, p. 485-521.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A continuous deformation algorithm on the product space of unit simplices

AU - Talman, A.J.J.

AU - Doup, T.M.

N1 - Pagination: 37

PY - 1987

Y1 - 1987

M3 - Article

VL - 12

SP - 485

EP - 521

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 3

ER -